# SDR AWXA200400273

- Difficulty date: March 9, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 53,069 hours, 37,751 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO LAS EN ROUTE FROM MSP ARCING AND SMOKE APPEARED IN COCKPIT CEILING ABOVE CAPTAINS CIRCUIT BREAKER PANEL BS 259.5.  DECLARED EMERGENCY AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE IN WORK REPLACING WIRE HARNESS. MAINTENANCE FOUND WIRE HARNESS CHAFED ON CLAMP CAUSING A SHORT. REMOVED AND REPLACED 63 WIRES IN 7 WIRE RUNS FROM P6 CIRCUIT BREAKER PANEL TO DISCONNECT CONNECTOR BS 285. SYSTEMS AFFECTED BY DAMAGED WIRES INCLUDE; EQUIPMENT COOLING, PASSENGER READING LIGHTS, NO SMOKING/SEAT BELT SIGNS, LANDING LIGHTS, EXTERIOR LIGHTS, MACH AIRSPEED WARNING, STALL WARNING, PITOT STATIC, AND ENGINE/NOSE COWL ANTI-ICE. ALL OPERATIONAL CHECKS WERE GOOD.
